Alert archive / New Jersey / Special Marine Warnings in 2003

Special Marine Warning 45, NWS Philadelphia/Mount Holly

August 17, 2003

NWS Philadelphia/Mount Holly issued this special marine warning at Aug 17, 2003, 2:23 PM EDT. It was in force for 97 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 17, 2003, 2:23 PM EDT (18:23 UTC)
Expired
Aug 17, 2003, 4:00 PM EDT
In force
97 min
Issued by
NWS Philadelphia/Mount Holly
Area
Whole counties

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Aug 17, 10:00 AM EDT, 4 hours 23 minutes earlier.

Area forecast discussion, Aug 17, 10:00 AM EDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1000 AM EDT SUN AUG 17 2003

UPDATING FCST. GOING WITH CHC POPS...50 NE AND 40 ELSW...THRU THE
AFTN...AND KEEPING MINIMAL CHC POPS INTO THE EVE IN THE NE. ALSO
ADDING PSBLY HVY RAIN TO THE AFTN PD...THOUGH SHOULDNT BE AS BAD AS
YDA.

OTRW...KEEPING THINGS PRETTY MUCH AS THEY WERE.

KRAUS

-----------------------------

PREVIOUSLY...

S/W MOVING THRU EARLY THIS AM WILL ROTATE N & E. HEAVIER PRECIP
CURRENTLY GOING ON WILL DIMINISH AS IT DOES BY 10AM. NEXT S/W NOW
ENTERING NW PA SHOWS UP WELL ON WATER VAPOR AND WILL ALSO DROP DOWN
AND THRU FA LATER THIS MORNING AND AFTERNOON BRINGING ANOTHER ROUND
OF ACTIVE WX. WILL HV TO MONITOR CLOSELY ESPECIALLY FOR AREAS HARD
HIT SAT/EARLY SUN FOR FLASH &/OR URBAN FLOODING.

A FEW HEAVIER 6 HR RAINS ENDING 06Z
FEDERALSBURG MD 1.90  NEWARK DE  1.20  CAPE MAY NJ 1.31

AFTER THAT THINGS QUIET DOWN FOR A FEW DAYS. HAVE LEFT EXTENDED
FORECAST ALONE.

.PHI...NONE.

ZEV
Hazardous weather outlook, Aug 17, 4:24 AM EDT, 9 hours 59 minutes before
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-171015-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
424 AM EDT SUN AUG 17 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST
PENNSYLVANIA...DELAWARE...THE NORTHERN MARYLAND EASTERN SHORE...AND
NEW JERSEY EXCLUDING THE FIVE NORTHEAST COUNTIES.

.DAY ONE...TODAY

SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN TODAY. MAIN CONCERN
WILL BE HEAVY RAINFALL CAUSING FLASH FLOODING OF STREAMS AND CREEKS
AS WELL AS URBAN AND STREET FLOODING. ISOLATED SEVERE WEATHER IS ALSO
POSSIBLE.

.DAYS TWO THROUGH SEVEN...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 2:35 PM EDTSpecial Marine WarningPHI85 min
Aug 17, 3:29 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Warren46 min
Aug 17, 3:46 PM EDTSpecial Marine WarningPHI89 min
Aug 17, 4:12 PM EDTSevere Thunderstorm WarningPHIHunterdon, Somerset63 min
Aug 17, 4:40 PM EDTSevere Thunderstorm WarningPHIMercer50 min
Aug 17, 5:32 PM EDTSevere Thunderstorm WarningPHIBurlington, Monmouth43 min
Aug 17, 5:43 PM EDTSevere Thunderstorm WarningPHIOcean62 min
Aug 17, 6:14 PM EDTSevere Thunderstorm WarningPHIBurlington61 min
Aug 17, 6:37 PM EDTSevere Thunderstorm WarningPHIMonmouth53 min
Aug 17, 7:15 PM EDTSpecial Marine WarningPHI2 hr
Aug 17, 3:39 PM EDTSevere Thunderstorm WarningPHINorthampton51 min
Aug 17, 4:47 PM EDTSevere Thunderstorm WarningPHIBucks58 min

Nearby

Special Marine Warnings in New Jersey, 2003Every special marine warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.